Analytic study for a fractional model of HIV infection of \(CD4^{+}T\) lymphocyte cells

Volume 2, Issue 1, pp 33--43 http://dx.doi.org/10.22436/mns.02.01.04 Publication Date: May 12, 2018       Article History

Authors

Hasan Bulut - Department of Mathematics, Faculty of Science, Firat University, Elazig, Turkey
Devendra Kumar - Department of Mathematics, JECRC University, Jaipur-303905, Rajasthan, India
Jagdev Singh - Department of Mathematics, JECRC University, Jaipur-303905, Rajasthan, India
Ram Swroop - Department of Mathematics, Arya Institute of Engineering \& Technology, Rajasthan, India
Haci Mehmet Baskonus - Department of Computer Engineering, Munzur University, Tunceli, Turkey


Abstract

In this article, we implemented homotopy transform methods, namely, homotopy analysis transform method and homotopy perturbation Sumudu transform method to examine the fractional model for HIV infection of \(CD4^{+} T\) lymphocyte cells. Proliferation of \(CD4^{+} T\) lymphocyte cells is driven by a combination of the homeostatic response to cells depletion (\(CD4^{+} T\) cells counts) and viral load (HIV levels). The attraction of both the methods is that an approach of HPSTM is used and on other hand by HATM a large admissible convergence range of series solution is described for standard as well as fractional order nonlinear problems.


Keywords


MSC